The Construction of the Riemann Function for a Fourth-Order Equation
Differencialʹnye uravneniâ, Tome 37 (2001) no. 12, pp. 1698-1701
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2001_37_12_a16,
author = {A. N. Mironov},
title = {The {Construction} of the {Riemann} {Function} for a {Fourth-Order} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1698--1701},
year = {2001},
volume = {37},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2001_37_12_a16/}
}
A. N. Mironov. The Construction of the Riemann Function for a Fourth-Order Equation. Differencialʹnye uravneniâ, Tome 37 (2001) no. 12, pp. 1698-1701. http://geodesic.mathdoc.fr/item/DE_2001_37_12_a16/